# SDR IPXA10M60097

- Difficulty date: May 13, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114505
- Condition: Cracked
- Location: Sta 1531 L44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO BILGE LONGERON SPLICE 44 RT CRACKED AT STA.1531.  REMOVED AND INSTALLED REPLACEMENT SPLICE FITTING REF SRM 51-35-01
